# SDR FDEA2023010233043

- Difficulty date: December 30, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: TYE5094A32
- Condition: Missing
- Location: Floor Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING INSERTS ON AFA3204-513 FLOOR PANEL INSTALLED INSERTS ON AFA3204-513 FLOOR PANEL PER SRZ-25-005. ORIG SUBMISSION DATE: 1/2/2023
